Warped product CR-submanifolds of cosymplecticmanifolds

Siraj Uddin, Khalid Khan

    Research output: Contribution to journalArticlepeer-review


    In the present paper, we study warped product CR-submanifolds of cosymplectic manifolds. It is shown that the warped product of the type N⊥×fNT is trivial and obtain a characterization result for the warped product of the type NT×fN⊥ , where N T and N⊥ are invariant and anti-invariant submanifolds of a cosymplectic manifold M¯ , respectively.
    Original languageEnglish
    Pages (from-to)143-149
    Number of pages7
    JournalRicerche di Matematica
    Issue number1
    Publication statusPublished - 2011


    Dive into the research topics of 'Warped product CR-submanifolds of cosymplecticmanifolds'. Together they form a unique fingerprint.

    Cite this